# SDR SWIA201024902

- Difficulty date: September 16, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 25,420 hours, 34,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FLOOR NEAR FORWARD DOOR INOPERATIVE.  (FLT 6934)  RELAMPED EMERGENCY LIGHT.
